Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Tiredness, gassy, thrush, UTI, no periods. Have Implanon implantation. Is it the safest contraceptive measure?

Ive recently had sex with my boyfriend. I have the contraceptive implanon . Obviously you know where this is going already. Does the implanon give effects off as if your pregnant? Because lately, I ve been feeling tired, I am pretty gassy, I ve had thrush & recently having UTI . Is this all common? Because with the water infection as another symptom that just came up I do feel quite worried now. Just want to put my mind at ease. Im mainly concerned about being gassy and the UTI, are these common whilst having the Implanon and does the hormone release make you feel like this? I haven t had a period since it s been in I should say to. Is it really reliable 99% for this contraceptive and Is this the safest way. I ve read many people s opinion off scares of pregnancy is it just the mind of matter situation? Thank you
Asked On : Fri, 10 Aug 2012
Answers:  0 Views:  91 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor